# SDR SWAA2023041814991

- Difficulty date: March 10, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 51,516 hours, 31,045 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT FWD CABIN BS294 RBL53 WL208.<[01] REQUEST NDI TO VERIFY DAMAGE.;[02] UNABLE TO PERFORM HFEC INSPECTION DUE TO AREA NOT BEING SUFFICIENTLY CLEANED.;[03] HFEC INSPECTED SUSPECTED CRACKED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. VERIFIED AREA TO BE CRACKED. EQUIP USED: -NORTEC 600 ID: ATS1465 CAL DUE: 09/23;[04] UPDATED THE MEASUREMENT TABLE;[05] ATTACH ANGLE AT FWD CABIN BS294 RBL53 WL208 FOUND TO BE OUT OF LIMITS DUE TO CRACKS ARE NOT PERMITTED IAW SRM 53-10-51-1A-1 REMOVED ATTACH ANGLE IAW SRM 51-40-02-0-G;[06] LOCATED AND DRILLED NEW ATTACH ANGLE AT FWD CABIN BS294 RBL53 WL208 IAW SRM 51-40-05 AND DWG # 141A8312 ; OK TO INSTALL;[07] VERIFIED CORRECTIVE ACTION #5 (ATTACH ANGLE AT FWD CABIN BS294 RBL53 WL208 FOUND TO BE OUT OF LIMITS);[08] VERIFIED CORRECTIVE ACTION #6 (OK TO INSTALL NEW ATTACH ANGLE AT FWD CABIN BS294 RBL53 WL208 GIVEN) MEASUREMENT TABLE VERIFIED;[09] INSTALLED NEW ATTACH ANGLE AT FWD CABIN BS294 RBL53 WL208 IAW SRM 51-40-02 AND DWG # 141A8312;[10] VERIFIED CORRECTIVE ACTION #9;[11] VERIFIED WORK CARD COMPLETED.
